BibTeX record: journals/dam/BezemNR08

download as .bib file

@article{DBLP:journals/dam/BezemNR08,
  author    = {Marc Bezem and
               Robert Nieuwenhuis and
               Enric Rodr{\'{\i}}guez{-}Carbonell},
  title     = {Exponential behaviour of the Butkovic-Zimmermann algorithm for solving
               two-sided linear systems in max-algebra},
  journal   = {Discrete Applied Mathematics},
  year      = {2008},
  volume    = {156},
  number    = {18},
  pages     = {3506--3509},
  url       = {http://dx.doi.org/10.1016/j.dam.2008.03.016},
  doi       = {10.1016/j.dam.2008.03.016},
  timestamp = {Sat, 25 Oct 2014 02:15:48 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/BezemNR08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}